# SDR UPS04843165

- Difficulty date: August 30, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 78,278 hours, 51,082 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3649112
- Condition: Cracked
- Location: Lower Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGERON 36 END FITTING CRACKED AT STA 203.  REMOVED AND REPLACED END FITTING REF DC8 SRM 51-1-20D.
